Translator Disclaimer
2006 On the dam problem with two fluids governed by a nonlinear Darcy's law
S. Challal, A. Lyaghfouri
Adv. Differential Equations 11(8): 841-892 (2006).

Abstract

We consider the problem of two fluids flow through a porous medium governed by a nonlinear law. We prove the existence of a weak solution, establish the local Lipschitz continuity of this solution in the zone above the lower fluid, and prove the continuity of the upper free boundary. In the rectangular case, we prove the existence of a monotone solution with respect to the vertical variable, and the continuity of the lower free boundary. Finally, we prove the uniqueness of a monotone solution with respect to $x$ and $y$, when the dam is rectangular and the flow is governed by the linear Darcy law.

Citation

Download Citation

S. Challal. A. Lyaghfouri. "On the dam problem with two fluids governed by a nonlinear Darcy's law." Adv. Differential Equations 11 (8) 841 - 892, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1167.35550
MathSciNet: MR2261733

Subjects:
Primary: 35Q35
Secondary: 35D05, 76S05

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
52 PAGES


SHARE
Vol.11 • No. 8 • 2006
Back to Top